# SDR R61A201705080343

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 24,565 hours, 19,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN. TAKES MORE THAN AVERAGE FORCE TO OPEN. CLEANED AND LUBED DOOR ROLLERS, DOOR OPS CHECKED GOOD IAW AMM 52-11-00.
